Límite y continuidad de funciones
Ricardo Siu () and
Carlos Andaluz ()
Additional contact information
Carlos Andaluz: Departamento de Economía, Universidad del Pacífico
Chapter 2 in Cálculo diferencial: teoría y aplicaciones, 2003, vol. 1, pp 111-182 from Fondo Editorial, Universidad del Pacífico
Abstract:
Se analiza el límite y la continuidad de funciones.
Keywords: límites en probabilidad; propiedades; continuidad (search for similar items in EconPapers)
JEL-codes: A22 (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pai:chptup:03-03-02
Access Statistics for this chapter
More chapters in Chapters of Books from Fondo Editorial, Universidad del Pacífico Contact information at EDIRC.
Bibliographic data for series maintained by Giit ().